# SDR AALA202203079571

- Difficulty date: February 23, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737*
- Aircraft serial: 44446
- Aircraft time: 6,742 hours, 2,649 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 17167H8993
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 6,800 hours, 2,679 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S L1 WINDOW IS DELAMINATING ON LOWER SIDE. **SUPPLEMENTAL REPORT FOR AALA202202249571: REPLACED L1 WINDOW PER JOB CARD 09C21056003.** (CLOSED)
